# SDR SWAA105366

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 75,080 hours, 67,559 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A11203
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND 1 ENGINE PYLON SKIN CRACKED AT 6 O'CLOCK POSITION, APPROXIMATELY 0.125 INCHES AWAY FROM CROWN STRINGER TRIM-OUT EDGE.  REPAIRED SKIN PER EA.
